Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. I'm 19 year old female and I have noticed that I have some serious behavior problems. You see, problem is in my sudden mood changes and fluctuations.
My parents for always had problems with controlling my bad temper and I don’t even want to mention that I still don’t have a boyfriend because they think I'm very difficult person.
So, self-initially I've contacted a psychiatrist and he determined that I suffer from some behavior disorder called bipolar disorder. He also prescribed me some Seroquel and I just want to know what could expect from using this Seroquel?

Loading...


Hi. I'm very sorry about you and everything but I must insure you that this bipolar disorder is very common in people your age.
Bipolar is also called manic-depressive disorder. What I know about this drug you’ve mentioned. It’s commonly prescribed medication for treating this disorder.
It is an antipsychotic medication which means that it works by changing the actions of certain chemicals in the brain called neurotransmitters.
It can neutralize your mood swings making your mood stabile with no fluctuations. You should also know that Seroquel is usually taken several times a day. You’ll see- you will feel like never before!
Reply

Loading...

Hello, My brother has brain injuries, which lead to serious emotional problems and no reasoning skills he has been taking Seroquel for the past 2 and a half years.. i know when he takes it, it puts him to sleep very quickly and he has a hard time waking up.. he has also had increased heart conditions from this drug. My advice is not to drink on seroquel. good luck!
Reply

Loading...

Ill tell you i take seroqel for about 2 years i have had no complications. It has helped me a lot. It does make me very sleepy but its the best sleep of your life :-) That is about all the symptoms are it might make you a little dizzy. I hope this has helped you.
Reply

Loading...